# SDR ASOA201201627

- Difficulty date: May 11, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 16,534 hours, 15,388 cycles
- System (JASC): 7603 · Power Lever
- Part: Push-Pull Cable
- Condition: Binding
- Location: Rt Throttle
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

RIGHT THRUST LEVER CAUSED NO CHANGE IN ENGINE POWER SETTING (94 PERCENT).  ALL OTHER ENGINE PARAMETERS REMAINED NORMAL.  FOLLOWED QRH FOR JAMMED THROTTLE.  SHUTDOWN ENGINE IN FLT.  DIVERTED, EMERGENCY DECLARED.   R & R RT PYLON PUSH-PULL THROTTLE CABLE IAW IAW AMM 76-11-09.  NEW CALBE OPS CHECKED CORRECTLY.
